# SDR DALA2022010300046

- Difficulty date: December 25, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 64,308 hours, 8,133 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 FAP DOOR BOTTLE PRESS INOP DUE TO FAP INOP. CORRECTIVE ACTION: R/R OBRM CARD PER A330 AMM 23-73. (7941207)
